# SDR DALA2017042503376

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 60,464 hours, 46,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE INSPECTION FOUND CABLE FRAYED. R & R TAILCONE CABLE IAW AMM 53-53-0.
